# SDR SWAA2022031181238

- Difficulty date: March 8, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737*
- Aircraft serial: 32534
- Aircraft time: 48,924 hours, 29,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHT INOP / [01] REPLACED EMERGENCY EXIT LIGHTS BATTERY PER AMM 33-51-06
